# SDR 03FDEA01806

- Difficulty date: October 27, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 37,303 hours, 23,935 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: BAC1505100360
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NOSE GEAR SUPPORT BEAM PANEL ATTACHMENT   FLANGE  CORROSION ON TEE CHORD FLANGE AT NOSE GEAR SUPPORT BEAM PANEL ATTACHMENT   FLANGE FOUND TO BE OUT OF LIMITS.  REMOVED TEE CHORD AND SENT OUT FOR FABRICATION.   INSTALLED NEW TEE CHORD IN PLACE OF CORRODED TEE CHORD PER 727 SRM 51-30-2, 51-30-5,   51-20-4, FED EX M/M 51-20-151-7, SRM 51-10-1, 51-10-2.
